| Catalog Number |
6534-09PT |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Inspection confirmed product is out of specification.The potential cause is due to incorrect manufacturing.According to the risk management report, the severity of harm is serious.Complaint will be escalated for further investigation.
Event or Problem Description
Per complaint (b)(4), the peek part of the multi-use scan adaptor was loose on the titanium base.